| Model Number |
840 |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that an 840 ventilator had an erratic display.At this time, it is unknown if there was patient involvement.To address the failure, a service engineer (se) replaced the graphical user interface (gui) printed circuit board (pcb).The unit passed all testing and operates within the manufacturing specifications.